MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL POSTERIOR MONOBLOCK TIBIA: YELLOW, SIZE 4 E-F 10MM; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL POSTERIOR MONOBLOCK TIBIA: YELLOW, SIZE 4 E-F 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent right total knee arthroplasty.The patient was progressing well until the two year follow up when she reported severe pain, restricted adls, and dissatisfaction.The patient completed the study per protocol without intervention one year 4 months post procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.No product was returned; visual and dimensional evaluations could not be performed.The device history records were reviewed for deviations and/or anomalies.No devistions related to the event were found.Insufficient information provided, unable to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: @6 weeks, severe lateral joint line pain, mild posterior pain.Daily gabapentin, no instability, rom 0-115*.Moderate pain, moderate trouble, limping all the time.Somewhat satisfied.@1 year, mild global pain, prn otc meds, no instability, rom 0-125*, moderate pain and difficulties, somewhat satisfied.@2 year, severe pain posterior lateral region, daily nsaids.No instability, rom 0-125*.Moderate-extreme difficulty, mostly inactive, restricted adls, very dissatisfied.Completed study per protocol.@2.5 year ae left tka (contralateral) a definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL POSTERIOR MONOBLOCK TIBIA: YELLOW, SIZE 4 E-F 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key12232670
Report Number3005751028-2021-00056
Device Sequence Number4447692
Product Code JWH
UDI-Device Identifier00889024310520
UDI-Public(01)00889024310520(17)221031(10)63704926
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue Number00588606410
Device Lot Number63704926
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight107